Sagopa Kajmer

Drug poisoning

Başlatan Leila, Nis 04, 2018, 04:13 ös

« önceki - sonraki »

Leila

Drug Poisoning The most common type of poisoning is drug poisoning, or chemical poisoning. Drug poisoning is assessed in the digestive tract poisoning group. The effect of such poisonings will soon be apparent. At the beginning of the symptoms, dizziness occurs first, nausea occurs, weakness occurs, signs of double vision occur, sudden rise in body temperature, sweating and feeling of chilling at the same time, loss of consciousness and drug poisoningIf not intervened immediately, it will cause permanent damage and lead to consequences to death. When you see these symptoms first ask for help from the people near you. Tell us what kind of medication you use before your consciousness is closed, and when you use it, how much you take it.If there is no one in your area, call 112 emergency services immediately and state your position, your situation. If you can not do any of these things, get rid of the effects of the medicine and the medicine immediately. To vomit, take your index finger down from your throat and help vomit your mouth in such a way that your finger touches your little tongue. Trying to drink water close to the salt water side also helps you to vomit. You should drink cold milk immediately after kustuk. Apply to the nearest health facility by taking the medication box or drug package you are using right away.

Leila

Drug Poisoning Symptoms
Indications of poisoning by drug intake vary according to the age of the person, the biological structure of the person and the situation. Some symptoms may indicate that the person is poisoned with the medication. These symptoms can be combined into a person's continuous sleep, vomiting poisoning people, the exhibit abnormal behaviors poisoned person, the person that the increase in the number of respiration, in the person of shock and coma, poisoning the person is over 100 heartbeats and signs of muscle contractions drug toxicity is shown between the signs .

Reasons for Drug Intoxication
One of the leading causes of drug poisoning is the use of accidental or misbehavioral medication. Carefully read information papers about the use of medicines and keep medicines out of reach of children. Dangerous drugs should not be left to those who have a problem in the spiritual direction. Sometimes people use drug overdose because they are thinking about drug abstinence, which causes drug poisoning. The effects of the drugs used are also different. The use of sleeping medicines, the use of pain medication and the use of certain medicines in the morphine class negatively affect the nervous system. Some medicines affect respiration, some affect the heart system, others affect the kidneys, some medicines negatively affect vital organs such as the liverdrug poisoning increases the risk.

Drug Intoxication Treatment
Drug poisoning, poisoning problems in the functioning of various organs of the body occurs. The steps to be followed after drug poisoning are first aid surveillance, examination of signs of poisoning drugs, examination of laboratory tests, actual treatment of drug poisoning and observation of the patient.